# SDR ABXA20121009293

- Difficulty date: October 9, 2012
- Submitted: October 31, 2012
- Operation: Air carrier
- Aircraft: N747AX
- Make and model: Boeing 767232
- Aircraft serial: 22224
- Aircraft time: 70,322 hours, 33,037 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 111T10034
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 955 REAR SPAR RIGHT O/B PAD UP AREA HAS SEVERAL AREAS OF CORROSION UPPER-LWR.  REPAIRED AREA IAW REA B653-60342-MR, ACFT WAS GROUNDED.
